Quintic and Septic $C^2$-spline methods for initial fractional differential equations Quintic and septic $C^2$-spline methods

Main Article Content

Jalil Rashidinia
Masoumeh Einy
Sadra Ghorbanalinezhad


In this paper, we developed Quintic and Septic C2C2-spline methods for solving initial fractional differential equations. 
The convergence analysis of the methods is discussed. Illustrative examples are included to demonstrate the validity and applicability of the presented techniques. Our numerical results were compared with those in the recent literature.


Download data is not yet available.


Metrics Loading ...

Article Details

How to Cite
Rashidinia, J., Einy, M. and Ghorbanalinezhad, S. 2023. Quintic and Septic $C^2$-spline methods for initial fractional differential equations: Quintic and septic $C^2$-spline methods. Journal of Innovative Applied Mathematics and Computational Sciences. 3, 1 (Jun. 2023), 35–48. DOI:https://doi.org/10.58205/jiamcs.v3i1.58.
Research Articles
Author Biographies

Jalil Rashidinia, School of Mathematics



Masoumeh Einy





Abbasbandy, S. Abbasbandy, S. An approximation solution of nonlinear equation with RimannLiouvill’s fractional derivatives by He’s variational iteration method, Journal of Computational

and Applied Mathematics, 207(1) (2007), 53–58.

Atkinson, K. E. The numerical solutions of Integral Equation of Second Kind, Cambridge,

Cambridge University, 1997.

Baillie, R.T. Long memory processes and fractional integration in econometrics, Journal of

Econometrics, 73 (1996), 5–59.

Chow, T.S. Fractional dynamics of interfaces between soft-nanoparticles and rough substrates,

Physics Letters. A, 342(2) (2005), 148–155.

Diethelm, K. and Ford, N.J Numerical solution of the Bagley-Torvik equation, BIT Numerical Mathematics, 42 (2002), 490–507.

Ervin, V.J. and Roop, J.P. Variational formulation for the stationary fractional ad-vection dispersion equation, Numerical Methods for Partial Differential Equations, 22 (2005), 558–576.

Gejji, V.D. and Jafari, H. Solving a multi-order fractional differential equation, Applied Mathematics and Computation, 189 (2007), 541–548.

Hashim, I. and Abdulaziz, O. and Momani, S. Homotopy analysis method for fractional IVPs, Communications in Nonlinear Science and Numerical Simulation 14 (2009), 674–684.

He, J. H. Nonlinear oscillation with fractional derivative and its applications, International

Conference on Vibrating Engineering’98, Dalian, China (1998), 288–291.

He, J. H. Some applications of nonlinear fractional differential equations and their approximations, Bulletin of Science, Technology & Society, 15(2) (1999), 86–90.

Hosseinnia, S. and Ranjbar, A. and Momani, S. Using an enhanced homotopy perturbation method is fractional differential equations via deforming the linear part, Computers & Mathematics with Applications, 56 (2008), 3138–3149.

Inc, M. The approximate and exact solutions of the space- and time-fractional Burgers equations

with initial conditions by variational iteration method, Journal of Mathematical Analysis and

Applications, 345 (2008), 476–484.

Jafari, H. and Golbabai, A. and Sei, S. and Sayevand, K. Homotopy analysis method for solving muli-term linear and nonlinear diffusion-wave equations of fractional order, Computers & Mathematics with Applications, 59 (2010), 1337–1344.

Kilbas, A.A. and Srivastava, H.M. and Trujillo, J.J. Theory of Application of Fractional Differential Equations, Elsevier, San Diego, 2006.

Li, M. and Jimenez, S. and Tang, Y.F. and Vazques, L. Solving two-point boundary value

problems of fractional differential equations by spline collocation methods, International Journal

of Modeling, Simulation, and Scientific Computing, 117 (2010).

Mainardi, F. Fractional calculas: some basic problems in continuum and statistical mechanics,

in: A. Carpinteri, F. Mainardi (Eds.), Fractals and Fractional Calculus in Continuum

Mechanics, Springer, Verlag, New York (1997), 291–348

Mandelbrot, B. Some noises with 1f spectrum, a bridge between direct current and white noise,

Institute of Electrical and Electronics Engineers. Transactions on Information Theory,

(2) (1967), 289–298

Momani, S. and Shawagfeh, N.T. Decomposition method for solving fractional Riccati differential equations, Applied Mathematics and Computation, 182 (2006), 1083–1092 DOI

Momani, S. and Noor, M.A. Numerical methods for fourth-order fractional integrodifferential equations, Applied Mathematics and Computation, 182 (2006), 754–760 DOI

Nakhushev, A.M. The Sturm-Liouville Problem for a Second Order Ordinary Differential

Equation with Fractional Derivatives in the Lower Terms, RossiI˘skaya Akademiya Nauk.

Doklady Akademii Nauk, 234(2) (1977), 308–311.

Nawaz, Y. Variational iteration method and homotopy perturbation method for fourth-order

fractional integro-differential equations, Computers & Mathematics with Applications, 61(8)

(2011), 2330–2341.

Odibat, Z. and Momani, S. Application of variational iteration method to nonlinear differential equations of fractional order, International Journal of Nonlinear Sciences and Numerical Simulation, 7 (2006), 271–279.

Odibat, Z. and Momani, S. Modified homotopy perturbation method: application to quadratic

Riccati differential equation of fractional order, Chaos, Solitons & Fractals, 36(1) (2008), 167–

Podlubny, I. Fractional Differential Equations, Academic Press, San Diego, 1999. URL

Prenter, P.M. Splines and Variational Methods, Methods, John Wiley Sons, New York, NY,

USA, 1975.

Rashidinia, J. and Satorzan, M. Septic C2-spline for initial value problem, 40th, annual

Iranian mathematics conference, Sharif University, 2009.

Rawashdeh, E. Numerical solution of fractional integro-differential equations by collocation

method, Applied Mathematics and Computation, 179 (2006), 1–6.

Rossikhin, Y.A. and Shitikova, M.V. Applications of fractional calculus to dynamic problems

of linear and nonlinear hereditary mechanics of solids, Applied Mechanics Reviews, 50 (1997), 15–67.

Russel, R.D. and Shampine, L.F. A collocation method for boundary value problems, Numerische Mathematik, 19 (1972), 1–28.